MathSciNet Relay Station
MathSciNet bibliographic data
MR807490 60J65 (60J60)
Shimura, Michio Excursions in a cone for two-dimensional Brownian motion. J. Math. Kyoto Univ. 25 (1985), no. 3, 433–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement